I've developed a major reaction/allergy all over my face, extremely sore/itchy/red and swollen, and many little itty bitty bumps appeared within hours from "not sure what?" Usually don't wear makeup much at all-no issues ever with ache etc. However, do have very sensitive skin and the past couple days have used some skin regime that I've never used before-also working in my basement mudding/taping/sanding...could be from that? It is very uncomfortable and not seeming to improve, I've done nothing to treat it as I'm concerned that I may make it worse? Would over the counter benadril creme/pills or some sort of steriod creme work? Help me please!!!
I would try using 1% hydrocortisone cream to apply sparingly on the bumps, and Benadryl/diphenhydramine tablets to help get rid of the redness. I had a similar situation two summers ago when I tried some new face product, so I feel your pain. They won't go away immediately - mine lasted about a week, but the redness definitely went away within a day of starting the pills/cream. Good luck!
Most of my facial problems are the result of an allergic reaction. When I get that "itch," I usually take three Claritin tablets and within 10-20 minutes the itch is gone. I use it in conjunction with the Acne Free regimen. Find the (food) trigger that causes it. Don't just treat the symptoms, find the cause!!! That'll be the cure'all.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.